# SDR SWIA2021070959431

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SIDE SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION, SCRATCHES AND GOUGES AT APPROX. FS661.00+16-FS661.00+90     (C-CHECK RO 7/7/2021)    RH SIDE SEAT TRACK AT APRROX FS661.00+16 TO FS661.00+90 FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW SEAT TRACK AT RH FS661.00+16 TO FS661.00+90 REF CRJ900 AMM 53-00-49-400-801-A07.
